MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 7MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 7MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-01-07
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 320-15-05 - eq rev locking screw: (b)(6), 320-20-00 - eq reverse torque defining screw kit: (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: (b)(6), 320-31-36 - glenosphere, 36mm: (b)(6), 320-35-08 - small superior/posterior augglenoid plate, right: (b)(6), 321-20-00 - equinoxe reverse shoulder drill kit: (b)(6), 322-10-00 - humeral adapter tray, +0:(b)(6), 322-36-00 - 145-deg pe 36mm hum liner +0: (b)(6), 531-55-88 - ergo gps 3.2mm drill kit sterile: (b)(6), a10012 - gps implant kit v2: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 71 yo female patient, who had right rtsa implant procedure, had a midshaft humeral fracture during the procedure.During final placement of the humeral stem, a small fracture about the medial posterior calcar had occurred due to significant sclerotic bone throughout the metaphysis.Fibertape cerclage was used to reduce the fx.The reported information indicated the outcome was resolved.The report also indicated that bone graft was used behind the baseplate.Harvest location: humeral head.Additional procedures performed during the initial rtsa: biceps tenodesis, orif of proximal humerus displaced calcar fx.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected/ additional information.The following sections were corrected/added: h6: component code, type of investigation, investigation findings and investigation conclusions.The reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition or high forces during broaching, reaming, exposure, or retraction.However, this cannot be confirmed based on the information provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 7MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key23688785
Report Number1038671-2025-03466
Device Sequence Number13141886
Product Code KWS
UDI-Device Identifier10885862079299
UDI-Public10885862079299
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-01-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight71 KG
Patient EthnicityNon Hispanic
Patient RaceWhite